MAUDE Adverse Event Report: PHILIPS HEALTHCARE INGENIA ELITION X; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS HEALTHCARE INGENIA ELITION X; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 781358
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the provided information there is no indication of a malfunction of the mri system.This event is considered a use error.
 
Event or Problem Description
Philips received a report that a non-compatible mr wheelchair was brought in the examination room.The wheelchair was attracted to the magnet, and the attending nurse got a cut at the eyebrow, requiring stitches.

Brand Name
INGENIA ELITION X
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS HEALTHCARE
veenpluis 4-6
p.o. box 10.000
best 5680 DA
NL  5680 DA
MDR Report Key9196393
Report Number3003768277-2019-00081
Device Sequence Number19609767
Product Code LNH
UDI-Device Identifier00884838088115
UDI-Public(01)00884838088115
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number781358
Device Catalogue Number781358
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;